# SDR AALA20090521TUL10

- Difficulty date: May 17, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 28,475 hours, 11,714 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR CORRODED UNDER LOWER BONDING STRAP FOR NUMBER ONE FUEL TANK BOOST PUMP.  CORROSION REMOVED PER EA B737-57-006285.
